new member still having symptoms

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

unresolved
New Member


Date Joined Nov 2009
Total Posts : 9
   Posted 11/7/2009 10:13 PM (GMT -7)   
  Hi, I'm a new member unsure of how this system works,but willing to try. I was
 recently put on Abilify and had a bad reaction to it. Now I'm back on the hunt
 to find a drug that works and am trying to cope with the symptoms . Just looking
 for some positive feedback if anyone has any.

happy bill
Forum Moderator


Date Joined Nov 2008
Total Posts : 1132
   Posted 11/8/2009 1:13 AM (GMT -7)   

 

   I started out on abilify and it worked so so. I'm on respirdone  now and allthough it was scary to start the drug, i have been very happy with the results.  It's never fun or easy to try new meds but i can honestly say that my life is 1000 percent better now because of it.
   Bill 


unresolved
New Member


Date Joined Nov 2009
Total Posts : 9
   Posted 11/8/2009 1:41 AM (GMT -7)   
   Hi Bill,
 Thanks for your response. I agree that the medication is essential,I'm just trying
 to cope with the return of my symptoms since I discontinued the Lithium. I seem
 to be sensitive to medication, I will eventually find a good one,I'm sure of it. But
 how do I deal with the mood swings without the benefit of medication?
                                                                                                                Missiea

SnowyLynne
Veteran Member


Date Joined Apr 2004
Total Posts : 1539
   Posted 11/8/2009 2:23 AM (GMT -7)   
Did the Lithium not work??How long were you on it? It's takes weeks for any meds.to get into your system to work good..........
SnowyLynne


unresolved
New Member


Date Joined Nov 2009
Total Posts : 9
   Posted 11/8/2009 3:37 AM (GMT -7)   
I was on Lithium for about six months,and it did control my mood swings well. I just
continued to have uncontrollable tremors from it so my dr took me off it. I tried abilify
and had a severe reaction to it so now I have to try to deal while waiting to see if
increasing my geodon will work.
Missiea

mogli
Veteran Member


Date Joined Mar 2006
Total Posts : 1191
   Posted 11/8/2009 7:41 AM (GMT -7)   

Hi unresolved,

You & I have something in common; I am very sensitive to a lot of the bp meds too.  I have tried them all...(except Abilify...which pdoc wants to try next if I don't get out of this depression, and which I also don't agree with since I'm bp type II and Abilify from what I know helps more with bp type I...Plus I don't do well with the antipsychotics...Anyway....)  I hope you find the right mix soon.  What type of bp have you been diagnosed with?  For me it's important that I have as little side effects as possible (I am sure it's that way for everyone) but I have quit so many meds b/c I couldn't tolerate the side effects.  It's hard because that has limited my choice for the mix of meds that will have me feeling as stable as possible.

Anyway, it takes time, that is for sure.   Work with your doctor.  We are here for you though!  Keep us posted, we have lots of experience with meds and the symptoms!

Take care,

Mogs.


Mogs
 
Bipolar II, Anxiety/Panic Disorder
Clonazepam .5mg as needed, Methoprazine 4mg/day, Mirapex .75 mg/day & Lamictal 350 mg/day


serafena
Veteran Member


Date Joined May 2007
Total Posts : 3715
   Posted 11/8/2009 9:29 AM (GMT -7)   
Hi unresolved,

Welcome to HealingWell and the bipolar forum. I hope you find yourself at home here.

I'm sorry to hear you're struggling with your meds. I've had mixed results on Abilify. I did okay for a while and then it made me manic. Ah well. There are so many meds out there, one is bound to work okay for you. It is a serious pain to keep trying meds and have them not work though. Keep with it and you'll feel better.

In the meantime, try and get as regular of sleep as you can, avoid stress as much as possible, and try to stay active.

Be well,
serafena
Serafena
Co-Moderator, Bipolar Forum
Bipolar II

"Bipolar disorder can be a great teacher. It's a challenge, but it can set you up to be able to do almost anything else in your life." - CARRIE FISHER


unresolved
New Member


Date Joined Nov 2009
Total Posts : 9
   Posted 11/8/2009 10:46 AM (GMT -7)   
I've been diagnosed with bipolar !!, its kind of confusing because when I was diagnosed I
was having a mixed episode. For months I was depressed and now I'm manic. I'm
sure they'll find a drug that works but it sure is a struggle dealing without the Lithium.
Sometimes I think I should have just stayed on it and had figured out a way to
tolerate the tremors,ah well,too late to worry about it now.
I'd like to thank everyone for their support. Just knowing that there are others out there
like me makes me feel a little better.
Missiea
New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, December 07, 2016 3:18 PM (GMT -7)
There are a total of 2,734,290 posts in 301,200 threads.
View Active Threads


Who's Online
This forum has 151323 registered members. Please welcome our newest member, judy.
427 Guest(s), 8 Registered Member(s) are currently online.  Details
cupcakespinkgal, Wdan, Lymiemomster, smlafleur, mmmk, ChickNorris, peanut307, lavendar


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer